# SDR SWAA042280

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 39,920 hours, 39,212 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315A1500533
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 1 ENGINE THRUST REVERSER UNLOCKED LIGHT, ENGINE LIGHT AND REVERSER LIGHT ILLUMINATED.  UPON LANDING FOUND NR 1 THRUST REVERSER SLEEVE DEPARTED.  REMOVED AND REPLACED NR 1 ENGINE THRUST REVERSER OUTBOARD SLEEVE PER MM.
